# SDR AALA202306161278

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 60,352 hours, 24,645 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502U154
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT BAFFLE CLIP LOCATED AT BS 500H AND S25R. REPLACED CLIP PER SRM 51-40-02-0G.
